# SDR 2009F00003

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Brake Sys
- Component: Valve Assy
- Component part number: 5059
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING FOUND CRACKED IN MOUNTING LUG DURING SHOP VISIT.
